# SDR P4YA2012102700001

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N408WC
- Make and model: Skrsky S61N
- Aircraft serial: 61764
- Aircraft time: 35,766 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Pinched
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED WHILE LANDING.  FOUND FORWARD FLEXIBLE FIRE LOOP LINE PINCHED BETWEEN COWLING AND AIRFRAME.  REPOSITIONED AND LIGHT WENT OUT.  PERFORMED FIRE LIIP TEST AND FOUND OK.
